sexologist-icon
Sestun 300
I was taking sestun 300 starting from day 17th and was asked to continue for 20 days. On day 29th got my periods. Should I continue the same or is it unusual to get periods while on sestun? I have to wait for another 10days for my next appointment. Plz advice
71 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harshini.V
Gynecologist 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Once you have bleeding, stop system, consult your doctor for treatment for next cycle Generally we prescribe it improve pregnancy chances, if you don't conceive its natural to get periods! Don't worry
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.